# SDR IPXA2023020990815

- Difficulty date: January 31, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Doubler
- Part number: ABN764743
- Condition: None
- Location: Flight Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFLIGHT COMPARTMENT INTERNAL DOUBLER REPAIR AT STA X=-9.5, Z=58 ACCOMPLISH PERM. REPAIRACCOMPLISHED PERM. REPAIR ON FLIGHT COMPARTMENT INTERNAL DOUBLER AT STA X=-9.5, Z=58 IAW VT-SAA EA 011-2512-01*A9825 I/R AND UPS EO MD11-2510-79614-B DATED 02/07/2023. (MINOR)
